Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Vomiting, Rashes on body, ill. Suggestions

Hi, a few days ago I woke up and was vomiting a lot and could not keep anything down, including water. The next day I came up with a rash which covers all up the inside of my arms, across my chest and stomach, down the back of my legs and on my feet as well. It is the 3rd day now and I am still feeing ill, although the vomiting has stopped, my stomach still does not feel settled either.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You are probably suffering from viral infection,fever,rash ,vomiting and stomach ache can all be explained by the viral pathology.
I will advise you to keep the fluids up,and do and see your doctor as the rash needs to be checked .
Also your hydration levels in the light of fever and vomiting can be a problem and needs to be corrected if showing compromise.
Take care.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor